Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Alright, so i have been off accutane for about 3 weeks now. Before I was on accutane moisturizers always seemed to give me little irritation bumps or little zits that go away with in a day or two, then when i was on accutane they stopped, and now since i have been off they have come back. I was just wondering if anyone has had success just doing nothing after accutane no cleanser or moisturizer or would this be a bad idea?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×